# SDR 9604829178

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331OL
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT TAILCONE EMERGENCY FLOOR PROXIMITY LIGHTS INOPERATIVE.  REPLACED AFT TAILCONE FLOOR PROXIMITY LIGHT ASSEMBLY AND OPERATIONAL CHECK GOOD.
